# SDR 96ZZZX4687

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Condition: Intermittent
- Location: Cockpit Dir
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DIRECTIONAL GYRO, INTERMITTENT FAILURES.  REMOVED AND REPLACED.
